# SDR SWAA2021102723822

- Difficulty date: September 28, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 46,043 hours, 27,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT RBL 21; WL 154; BS 727+13; 727A+2; 727A+12; 727A+19; 727B+2; 727B+10; 727B+15; 727C+1; AND 727C+5.   REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT. MEASURES BS727B+10: L=0.930'; W=0.350'; D=0.010'.ORIGINAL THICKNESS 0.040'.  MATERIAL REMOVED= 0.010'.   REMAINING MATERIAL THICKNESS=0.030'.THE SIDEWALL SUPPORT IS OUT OF LIMITS. IAW SRM 53-00-53-1A-2,  ALLOWABLE DAMAGE 2; STEP 4.2A..  ACCOMPLISHED ON CARD TTG8Q006Q898.
